Integral Equations and Operator Theory

, Volume 8, Issue 5, pp 693–719 | Cite as

Transversality and the index theorem

  • N. Teleman
Article
  • 35 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. F. Atiyah: Global Theory of Elliptic Operators, Proc. Int. Conf. Functional Analysis and Related Topics, Tokyo, (1969), 21–30.Google Scholar
  2. 2.
    M. F. Atiyah, R. Bott, V. K. Patodi: On the Heat Equation and the Index Theorem, Inventiones Math. 19, (1973), 279–330Google Scholar
  3. 3.
    M. F. Atiyah, I. M. Singer: The Index of Elliptic operators, Part I, Annals of Math. 87 (1968), 484–530.Google Scholar
  4. 3'.
    M. F. Atiyah, I. M. Singer: The Index of Elliptic Operators, Part III, Annals of Math. 87 (1968), 546–604.Google Scholar
  5. 4.
    S. Baaj. P. Julg: Theorie bivariante de Kasparov et Opérateurs non bornés, Compt. Rend. Acad. Scien., Paris, 296 (1983), 875–878.Google Scholar
  6. 5.
    J. Cheeger: On the spectral geometry of spaces with cone-like singularities, Proc. Nat. Acad. Sci. 76 (1979) 2103–6.Google Scholar
  7. 5'.
    Idem, more extended version, preprint, 1979.Google Scholar
  8. 6.
    J. Cheeger: On the Hodge Theory of Riemannian Pseudomanifolds, Proc. Symp. Pure Mathem. Vol. 36, (1980), 91–146.Google Scholar
  9. 7.
    J. Cheeger: Spectral Geometry of Singular Riemannian Spaces, J. Diff. Geom. 18 (1983) 575–657.Google Scholar
  10. 8.
    M. Goresky, R. MacPherson: Intersection Homology Theory, Part I, Topology 19, (1980), 135–162.Google Scholar
  11. 9.
    M. Hilsum: Opérateurs de Signature sur une Variété Lipschitzienne et Modules de Kasparov non bornés, Compt. Rend. Acad. Scien., Paris, 297 (1983) 49–52.Google Scholar
  12. 10.
    F. Hirzebruch: Topological Methods in Algebraic Geometry, 3rd ed. Springer-Verlag, (1966).Google Scholar
  13. 11.
    G. Kasparov: The Operator K-functor and Extensions of C*-algebras, Math. USSR Izvestija, 16 (1981), 3, 513–572.Google Scholar
  14. 12.
    R. Kirby, L. Siebenmann: Foundational Essays on Topological Manifolds, Smoothings and Triangulations, Annals of Math. Stud. 88 (1977), Princeton.Google Scholar
  15. 13.
    S. P. Novikov: Topological Invariance of Rational Pontrjagin Classes, Doklady, 163, (1965), 2, 921–923 (English translation).Google Scholar
  16. 14.
    R. Palais: Seminar on the Atiyah-Singer Index Theorem. Annals Math. Stud. 57, (1965), Princeton.Google Scholar
  17. 15.
    J. P. Serre: Groupes d'homotopie et Classes des Groupes Abéliens, Ann. of Math., 58, (1953), 198–231.Google Scholar
  18. 16.
    N. Steenrod: Topology of Fibre Bundles, Princeton Univ. Press, Princeton, (1951).Google Scholar
  19. 17.
    D. Sullivan: Geometric Topology, Part I, M.I.T., (1970).Google Scholar
  20. 18.
    D. Sullivan, N. Teleman: An Analytical Proof of Novikov's Theorem on Rational Pontrjagin Classes, Publ. Math. IHES, 58, (1983).Google Scholar
  21. 19.
    N. Teleman: The Index of Signature Operators on Lipschitz Manifolds, Publ. Math. IHES, 58, (1983).Google Scholar
  22. 20.
    N. Teleman: The Index Theorem for Topological Manifolds, Acta Mathem., Vol. 153 (1984), 117–152.Google Scholar
  23. 21.
    R. Thom: Les Classes Caractéristiques de Pontrjagin des Variétés Triangulées, Symp. Int. Top. Alg. Mexico, (1956), 54–67.Google Scholar

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • N. Teleman
    • 1
  1. 1.Department of MathematicsState University of New YorkStony BrookUSA

Personalised recommendations